# SDR UPS03840318

- Difficulty date: March 2, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Left Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING L/E UPPER SKIN HAS INTERGRANULAR CORROSION BETWEEN XFS 766.25 TO XFS 772.5.  CUT OUT DAMAGE, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED FILLERS AND DOUBLER IAW SRM 57-2-1 FIG 38.
